# SDR CA111206010

- Difficulty date: October 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Shorted
- Location: Coffeemaker
- Part time: 30 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE F/A RECEIVED AN ELECTRICAL SHOCK FROM THE LT COFFEEMAKER. THE COFFEEMAKER WAS REPLACED.  ACFT TSN 30, CSN 19.
